# SDR GTIA2020113035479

- Difficulty date: November 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 12,267 hours, 5,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1+ L4 DOOR ASSIST ACCUMULATORS REQUIRED SERVICING.  L1+ L4 DOORS SERVICED, IAW AMM 52-10-00.
